# SDR DALA2015022301584

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED CRACK ON AFTER TO PREVIOUS REPAIR AT DOOR JAMB AT STA Y=46, X=29 AT NOSE WHEEL WELL STRUCTURE.  DOOR JAMB WAS REPAIRED IAW ETI-88-15-033, REV 4 AND ER/A 531399-14, REV ORIGINAL.
